Resonance and multiplicity in periodic boundary value problems with singularity

Irena Rachůnková; Milan Tvrdý; Ivo Vrkoč

Mathematica Bohemica (2003)

  • Volume: 128, Issue: 1, page 45-70
  • ISSN: 0862-7959

Abstract

top
The paper deals with the boundary value problem u ' ' + k u = g ( u ) + e ( t ) , u ( 0 ) = u ( 2 π ) , u ' ( 0 ) = u ' ( 2 π ) , where k , g I is continuous, e 𝕃 J and lim x 0 + x 1 g ( s ) d s = . In particular, the existence and multiplicity results are obtained by using the method of lower and upper functions which are constructed as solutions of related auxiliary linear problems.

How to cite

top

Rachůnková, Irena, Tvrdý, Milan, and Vrkoč, Ivo. "Resonance and multiplicity in periodic boundary value problems with singularity." Mathematica Bohemica 128.1 (2003): 45-70. <http://eudml.org/doc/249216>.

@article{Rachůnková2003,
abstract = {The paper deals with the boundary value problem \[ u^\{\prime \prime \}+k\,u=g(u)+e(t),\quad u(0)=u(2\pi ),\,\,u^\{\prime \}(0)=u^\{\prime \}(2\pi ), \] where $k\in \mathbb \{R\}$, $g\:I\mapsto \mathbb \{R\}$ is continuous, $e\in \mathbb \{L\}J$ and $\lim _\{x\rightarrow 0+\}\int _x^1g(s)\,\hspace\{0.56905pt\}\text\{d\}s=\infty .$ In particular, the existence and multiplicity results are obtained by using the method of lower and upper functions which are constructed as solutions of related auxiliary linear problems.},
author = {Rachůnková, Irena, Tvrdý, Milan, Vrkoč, Ivo},
journal = {Mathematica Bohemica},
keywords = {second order nonlinear ordinary differential equation; periodic problem; lower and upper functions; second-order nonlinear ordinary differential equation; periodic problem; lower and upper functions},
language = {eng},
number = {1},
pages = {45-70},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Resonance and multiplicity in periodic boundary value problems with singularity},
url = {http://eudml.org/doc/249216},
volume = {128},
year = {2003},
}

TY - JOUR
AU - Rachůnková, Irena
AU - Tvrdý, Milan
AU - Vrkoč, Ivo
TI - Resonance and multiplicity in periodic boundary value problems with singularity
JO - Mathematica Bohemica
PY - 2003
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 128
IS - 1
SP - 45
EP - 70
AB - The paper deals with the boundary value problem \[ u^{\prime \prime }+k\,u=g(u)+e(t),\quad u(0)=u(2\pi ),\,\,u^{\prime }(0)=u^{\prime }(2\pi ), \] where $k\in \mathbb {R}$, $g\:I\mapsto \mathbb {R}$ is continuous, $e\in \mathbb {L}J$ and $\lim _{x\rightarrow 0+}\int _x^1g(s)\,\hspace{0.56905pt}\text{d}s=\infty .$ In particular, the existence and multiplicity results are obtained by using the method of lower and upper functions which are constructed as solutions of related auxiliary linear problems.
LA - eng
KW - second order nonlinear ordinary differential equation; periodic problem; lower and upper functions; second-order nonlinear ordinary differential equation; periodic problem; lower and upper functions
UR - http://eudml.org/doc/249216
ER -

References

top
  1. T -periodic solutions for some second order differential equations with singularities, Proc. Royal Soc. Edinburgh 120A (1992), 231–244. (1992) MR1159183
  2. Periodic solutions of scalar second order differential equations with a singularity, Mémoire de la Classe de Sciences, Acad. Roy. Belgique 8-IV (1993), 1–39. (1993) Zbl0792.34040MR1259048
  3. 10.1137/0524074, SIAM J. Math. Anal. 24 (1993), 1294–1311. (1993) MR1234017DOI10.1137/0524074
  4. 10.1007/BF03322042, Result. Math. 34 (1998), 108–119. (1998) MR1635588DOI10.1007/BF03322042
  5. Periodic solutions of some Liénard equations with singularities, Proc. Amer. Math. Soc. 109 (1990), 1035–1044. (1990) MR1009991
  6. 10.1090/S0002-9939-1987-0866438-7, Proc. Amer. Math. Soc. 99 (1987), 109–114. (1987) MR0866438DOI10.1090/S0002-9939-1987-0866438-7
  7. Topological degree and boundary value problems for nonlinear differential equations, Topological Methods for Ordinary Differential Equations. Lect. Notes Math., M. Furi (ed.) vol. 1537, Springer, Berlin, 1993, pp. 73–142. (1993) Zbl0798.34025MR1226930
  8. Inequalities Involving Functions and Their Integrals and Derivatives, Kluwer, Dordrecht, 1991. (1991) MR1190927
  9. Necessary and sufficient conditions for the existence of periodic solutions of second order ordinary differential equations with singular nonlinearities, Differ. Integral Equ. 8 (1995), 1843–1858. (1995) Zbl0831.34048MR1347985
  10. 10.1080/00036810108840960, Applicable Anal. 79 (2001), 257–275. (2001) MR1880535DOI10.1080/00036810108840960
  11. Nonlinear systems of differential inequalities and solvability of certain nonlinear second order boundary value problems, J. Inequal. Appl. 6 (2001), 199–226. (2001) MR1835526
  12. Construction of lower and upper functions and their application to regular and singular boundary value problems, Nonlinear Analysis, T.M.A. 47 (2001), 3937–3948. (2001) MR1972337
  13. Localization of nonsmooth lower and upper functions for periodic boundary value problems, Math. Bohem. 127 (2002), 531–545. (2002) MR1942639
  14. Existence of nonnegative and nonpositive solutions for second order periodic boundary value problems, J. Differ. Equations 176 (2001), 4450–469. (2001) 
  15. 10.1007/BF01444332, Math. Ann. 26 (1885), 197–208. (1885) MR1510341DOI10.1007/BF01444332
  16. Higher order nonresonance for differential equations with singularities, Preprint. 
  17. A relationship between the periodic and the Dirichlet BVP’s of singular differential equations, Proc. Royal Soc. Edinburgh 128A (1998), 1099–1114. (1998) MR1642144

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.